# SDR 95ZZZX1276

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N816AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0261
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Piston Spring
- Part number: 1521257
- Condition: Broken
- Location: Nlg Actuator
- Component: Teijinseiki, 99101399
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, NOSE GEAR COLLAPSED.  INSPECTION OF LANDING GEAR AND COMPLIANCE WITH MEB91-12 RESULTED IN NO DEFECTS NOTED IN GEAR SYSTEM.  REMOVED AND SENT NOSE GEAR ACTUATOR OUT FOR INSPECTION.  TEAR-DOWN REVEALED LOCK INDICATOR PISTON SPRING BROKEN.
